Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/465

Title: Self-similar correlations in a barrier billiard
Authors: Chapman, J.R.
Osbaldestin, Andrew H.
Keywords: barrier billiards
Issue Date: 2002
Abstract: We give a renormalization analysis of the self-similarity of autocorrelation functions in symmetric barrier billiards for golden mean trajectories. For the special case of a half-barrier we present a rigorous calculation of the asymptotic height of the main peaks in the autocorrelation function. Fundamental to this work is a detailed analysis of a functional recurrence equation which has previously been used in the analysis of fluctuations in the Harper equation and of correlations in strange non-chaotic attractors and in quantum two-level systems.
Description: This pre-print has been submitted, and accepted, to the journal, Physica D - Nonlinear Phenomena [© Elsevier]. The definitive version: CHAPMAN, J.R. and OSBALDESTIN, A.H., 2003.Self-similar correlations in a barrier billiard. Physica D - Nonlinear Phenomena, 180(1-2), pp. 71-91, is available at: http://www.sciencedirect.com/science/journal/01672789
URI: https://dspace.lboro.ac.uk/2134/465
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
02-32.pdf620.94 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.